# SDR AALA202511040417

- Difficulty date: November 3, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N868NN
- Make and model: Boeing 737823
- Aircraft serial: 40763
- Aircraft time: 42,820 hours, 18,434 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Low Pressure
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING CRUISE NUMBER 2 FUEL TANK AFT FUEL PUMP LOW PRESSURE LIGHT ILLUMINATED AND REMAINED ILLUMINATED. VERIFIED NUMBER 2 AFT FUEL BOOST PUMP INOPERATIVE. (OPEN).
